# SDR A6WA201140865

- Difficulty date: September 18, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 18,139 hours, 17,460 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Condition: Gouged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER CORE COWL INNER SKIN GOUGED IN SPOTS.  REPAIR IAW REO 601R-71-12-4077.
